# SDR SWAA2025021086866

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZONTAL PRESSURE DECK BS 672 WL 202 LBL35. CRACK IS .650 INCHES IN LENGTH. MARKED IN RED INK.<[01] REPAIRED LH HORIZONTAL PRESSURE DECK WEB AT BS 663 TO BS 675 LBL 30 TO LBL 60 PER SRM 53-40-51-2R-2 REPAIR 2 FIG. 202.;[02] TASK CARD COMPLETED.;[03] TASK CARD COMPLETED.
